# SDR SWAA2013052516499

- Difficulty date: May 20, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 20,118 hours, 11,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT NR 2 SIGN INOP.  RELAMPED SIGN IAW MM.
